On topological rigidity of projective foliations
Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 3, p. 381-406
@article{BSMF_1998__126_3_381_0,
     author = {Lins Neto, Alcides and Sad, Paulo and Sc\'ardua, Bruno},
     title = {On topological rigidity of projective foliations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {126},
     number = {3},
     year = {1998},
     pages = {381-406},
     doi = {10.24033/bsmf.2330},
     zbl = {0933.32043},
     mrnumber = {2000b:32027},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1998__126_3_381_0}
}
On topological rigidity of projective foliations. Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 3, pp. 381-406. doi : 10.24033/bsmf.2330. http://www.numdam.org/item/BSMF_1998__126_3_381_0/

[1] Camacho (C.), Lins Neto (A.), Sad (P.). - Foliations with algebraic limit sets, Ann. of Math., t. 136, 1992, p. 429-446. | MR 93i:32035 | Zbl 0769.57017

[2] Camacho (C.), Scárdua (B.). - Liouvillian first integrals, solvable holonomy groups and Riccati foliations, Preprint, IMPA, july, 1995.

[3] Cerveau (D.), Lins Neto (A.). - Holomorphic foliations in ℂP(2) having an invariant algebraic curve, Ann. Inst. Fourier, t. 41-4, 1991, p. 883-903. | Numdam | MR 93b:32050 | Zbl 0734.34007

[4] Cerveau (D.), Moussu (R.). - Groupes d'automorphismes de (ℂ, 0) et équations différentielles y dy + ... = 0, Bull. Soc. Math. France, t. 116, 1988, p. 459-488. | Numdam | MR 90m:58192 | Zbl 0696.58011

[5] Gomez-Mont (X.), Ortiz-Bobadilla (L.). - Sistemas Dinamicos Holomorfos em Superficies. - Sociedad Matematica Mexicana, 1989. | Zbl 0855.58049

[6] Gomez-Mont (X.). - The transverse dynamics of a holomorphic flow, Ann. of Math., t. 127, 1988, p. 49-92. | MR 89d:32049 | Zbl 0639.32013

[7] Lins Neto (A.). - Construction of singular holomorphic vector fields and foliations in dimension two, J. Diff. Geometry, t. 26, 1987, p. 1-31. | MR 88f:32047 | Zbl 0625.57012

[8] Lins Neto (A.). - Algebraic solutions of polynomial differential equations and foliations in dimension two, Lect. Notes in Math., t. 1345, p. 192-231. | MR 90c:58142 | Zbl 0677.58036

[9] Lins Neto (A.), Scárdua (B.). - Folheações algébricas complexas. - Edições do 21 CBM, IMPA, 1997.

[10] Belliart (M.), Liousse (I.), Loray (F.). - Sur l'existence de points fixes attractifs pour les sous-groupes de Aut(ℂ, 0). - To appear in C.R. Acad. Sci. Paris, Sér. I Math. | Zbl 01025762

[11] Mattei (J-F.), Salem (E.). - Complete systems of topological and analytical invariants for a generic foliation of (ℂ², 0), Mathematical Research Letters, t. 4, 1997, p. 131-141. | MR 98a:32044 | Zbl 0882.32024

[12] Nakai (I.). - Separatrices for non solvable dynamics on ℂ, 0, Ann. Inst. Fourier, t. 44-2, 1994, p. 569-599. | Numdam | MR 95j:58124 | Zbl 0804.57022

[13] Paul (E.). - Classification topologique des germes de formes logarithmiques génériques, Ann. Inst. Fourier, t. 39, 1989, p. 909-927. | Numdam | MR 91h:32027 | Zbl 0678.32006

[14] Ilyashenko (Y.). - Global and local aspects of the theory of complex differential equations. - Proc. of Int. Cong. of Math. Helsinki, 1978. | Zbl 0434.34003

[15] Scárdua (B.). - Transversely affine and transversely projective holomorphic foliations, Ann. Sci. École Normale Sup., t. 30, 1997, p. 169-204. | Numdam | MR 97k:32049 | Zbl 0889.32031

[16] Scherbakov (A.A.). - On the density of an orbit of a pseudogroup of conformal mappings, Trudy Se. Petrovsk, t. 10, 1984, p. 170-192, 238-239.

[17] Siu (Y.). - Techniques of extension of analytic objects. - Marcel Dekker, New York, 1974. | MR 50 #13600 | Zbl 0294.32007

[18] Mañé (R.), Sad (P.), Sullivan (D.). - On the dynamics of rational maps, Ann. Sci. École Normale Sup., t. 16, 1982, p. 193-217. | Numdam | MR 85j:58089 | Zbl 0524.58025

[19] Wirtz (B.). - Fixed points for non solvable dynamics of (ℂ, 0). - To appear in Bulletin of the Brazilian Mathematical Society.